# SDR SIMA20140522004

- Difficulty date: May 22, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 35,672 hours, 32,564 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 4
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEL 24-4 AUTH 050987DM-B ORG LPG 3521386, GEN 4 OFF BUS EICAS MSG ON ENG 1 SHUT DOWN.  R & R NR 4 GEN IAW MM 24-31-01.  OPERATIONS & LEAK CHECKED GOOD MEL RESTORED.
